Top
10
Doctor insights on: Aleve Stomach Pain

Share
Dr. Daniel Saurborn
2 doctors shared insights

Stomach Pain (Definition)

Most people will describe pain in any part of abdomen as stomach pain, it is what many patients say but in medical terms it is pain in the stomach which is located in middle of upper abdomen, so real stomach pain is the pain ...Read more


2

2
I took one Aleve(first time ever)in October and since than have had stomach pain/cramps 24/7. Doctor diagnosed me with gastritis. PPI's do not work.

I took one Aleve(first time ever)in October and since than have had stomach pain/cramps 24/7. Doctor diagnosed me with gastritis. PPI's do not work.

One aleve (naproxen): One aleve (naproxen) will not cause gastritis, but worsen symtoms for a short time yes. If PPI's are not helping you should see a gastroenterologist for confirmation with an exam endoscopically. Perhaps it is incorrect diagnosis? ...Read more

5

5
I was taking Aleve (naproxen) for the past week for back pain. I've stopped taking pain relievers for the past couple days because of dull stomach pain & mild nausea. Did pain reliever hurt me? How can I fix it?

I was taking Aleve (naproxen) for the past week for back pain. I've stopped taking pain relievers for the past couple days because of dull stomach pain & mild nausea. Did pain reliever hurt me? How can I fix it?

See below: Nsaids can easily irritate stomach, especially if taken alone (without food). In future take meds (unless directed otherwise) with full glass of water after a meal to lessen effects on stomach. Otc acid blockers like zantac/pepcid or prilosec/ Prevacid (lansoprazole) for a week can help; if symptoms persist, or if see black, tarry stools, see fp right away for evaluation & treatment. ...Read more

See 1 more doctor answer
8

8
What to do if you feel stomach pain after taking up naproxen sodium?

What to do if you feel stomach pain after taking up naproxen sodium?

Stop the naproxen: Those symptoms suggest significant GI irritation from the naproxen. Stop it now and contact your doctor to see if further therapy for the GI issues is needed. ...Read more

9

9
Is naproxen/nsaids causing stomach pain? I've been taking it for 4mos and Goodys powder for about 7 atleast 3-4x a day.It never bothered me until now.

Is naproxen/nsaids causing stomach pain? I've been taking it for 4mos and Goodys powder for about 7 atleast 3-4x a day.It never bothered me until now.

NSAID's likely: There are many contributors to gastric problems including: foods, dysmotility, pregnancy, smoking, nsaids, drugs, alcohol, stress, H.pylori infection to name a few. In cases such as yours, stopping the NSAIDs & aspirin should help. Adding a PPI (e.g. Prilosec, Prevacid, (lansoprazole) Nexium) may speed recovery. ...Read more

10

10
I have only just started on naproxen and omeprazole for forearm pain. I now have stomach pain for the last two days but stopped all tablets two days ago because of this. Can either tablet cause this ? And when should it stop ?

Naproxen: Naproxen can irritate the stomach and cause stomach pain. They probably gave you the omeprazole to protect your stomach from the naproxen, but it just did not work. I would keep taking the omeprazole for a few days to decrease stomach acid and try some tylenol (acetaminophen) for pain. ...Read more

Dr. William Harris
647 doctors shared insights

Stomach Discomfort (Definition)

Stomach discomfort or pain can be due to problems in digestion or irritation to the stomach. Some people use the term to describe discomfort ...Read more


Dr. John Feola
1,107 doctors shared insights

Gastrointestinal Pain (Definition)

Gastrointestinal pain is a clinical finding in which there is chest or abdominal pain due to issues in the ...Read more